A Common Unique Random Fixed Point Theorem for Expansive Type Mapping in Hilbert Space

Main Article Content

Prabha Chouhan
Neeraj Malviya

Abstract



The object of this paper is to obtain a common unique fixed point theorems for continuous, expansive type random operators defined on a non-empty subset of a separable Hilbert space.



Article Details

How to Cite
Chouhan, P. ., & Malviya, N. . (2022). A Common Unique Random Fixed Point Theorem for Expansive Type Mapping in Hilbert Space. Journal of Advanced Studies in Topology, 4(2), 26–30. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/118
Section
Research Articles